MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. CARSON MODEL COUDE TIP FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. CARSON MODEL COUDE TIP FOLEY CATHETER
Catalog Number 0168SI16
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient came back to the emergency department because their foley fell out.They had pictures of the catheter it looked as though the balloon just burst.They also had pictures the packaging and lot number in the form.They sent them a task.Unexpected medical intervention.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 foley catheter.Verified material number 0168si16 and manufacturing lot number ngkr0948.Visual inspection noted no obvious observations.The catheter was filled with 10ml of methylene blue solution (3 drops 1 percent methylene blue per 100ml distilled water) using in house syringe.The concentricity of the balloon was within specification.The balloon was able to passively deflate in 0min 16 seconds.The reported event was unconfirmed.Risk, labelling, and dhr reviews are not required as the reported event is unconfirmed.Based on the results of the investigation no additional actions are required at this time.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® I.C. CARSON MODEL COUDE TIP FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23541933
Report Number1018233-2025-10224
Device Sequence Number9719299
Product Code MJC
UDI-Device Identifier00801741016967
UDI-Public(01)00801741016967(11)250430(17)290630(10)NGKR0948
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0168SI16
Device Lot NumberNGKR0948
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown